Top answers from doctors based on your search:
Disclaimer

Abilify and tremors

A 56-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Possibly.: I know that both Lamictal and Abilify can cause tremors. I know that some people develop a tremor when coming off of pristiq (desvenlafaxine).
1
1 thank
Dr. Linda Callaghan
52 years experience Addiction Medicine
Abilify (aripiprazole) could.: Abilify (aripiprazole) is the most likely cause of tremors as a side-effect, called extrapyramidal side effect.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old member asked:
Dr. Gamal Boutros
38 years experience Neurology
Yes: Noted in a higher frequency in people taking abilify (aripiprazole).
A 29-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Discuss w/ provider: Each provider has their preferences, but early treatment side effects of this combination actually include both of these symptoms, so I'd want the cho ... Read More
1
1 thank
Dr. Linda Callaghan
52 years experience Addiction Medicine
Yes.: If the tremors are due to anxiety, Celexa and Abilify (aripiprazole) help by alleviating your anxiety. You have to keep in mind that Abilify (aripipra ... Read More
2
2 thanks
Dr. Donald Collins
40 years experience Family Medicine
Yes, maybe: We don't usually use Abilify (aripiprazole) as a first line treatment for anxiety. It can be added to other meds for frequent mood swings including a ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Bennett Werner
43 years experience Cardiology
Abilify (aripiprazole): Your Abilify (aripiprazole) can cause these extra-pyramidal symptoms - have you just stopped it recently? The half life is 75 hours so it could take 2 ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Paul Williams
34 years experience Family Medicine
Incomplete question: Unfortunately your question was cut off. To provide you the best response I will need to know the complete question. You are on some potent medicat ... Read More
A 41-year-old member asked:
Dr. Albert Pizzo
59 years experience Family Medicine
Tremors and shakes: Their are many possibilities. Best thing to do is make an appointment with your doctor for an examination to find the cause. Be sure you are living ... Read More
A female asked:
Dr. Victor Bonuel
37 years experience Internal Medicine
It could be: Psychological, stress related or a sign of an underlying medical condition. See your dr for an accurate diagnosis. Take care!
A 41-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
Yes : Stress and coffee may make worse, alcohol and sedatives and/or relaxation may make far better. Some medicines may cause tremors.
A 37-year-old member asked:
Dr. Nader Pouratian
17 years experience Neurosurgery
Many possibilities: Tremors can be neurological, hormonal, or anxiety driven. A full assessment with a primary care physician is needed. The doctor needs to evaluate the ... Read More
16
16 thanks
A 44-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Abilify (aripiprazole): Depends on dose, how long u been on it, if taken with other medications or if dose increased recently. Best to consult the doctor that prescribed it.
19
19 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month